# SDR 98ZZZM811

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC688
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor Orifice
- Part number: 31030952
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

WHILE EN ROUTE FROM JAN TO CVG, THE LEFT ENGINE INDICATED LOW OIL PRESSURE AND THE OIL PRESSURE LIGHT CAME ON.  THE PILOT DECLARED AN EMERGENCY AND SHUT DOWN THE LEFT ENGINE.  THE AIRCRAFT DIVERTED TO BWG AND LANDED SINGLE ENGINE WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE NEGATIVE TORQUE SENSOR ORIFICE ASSEMBLY.  LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
